# SDR SWAA2017042513368

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 68,625 hours, 54,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SLIDE GAUGE INOPERATIVE.     R & R SLIDE ASSEMBLY IAW MT.
